# SDR DALA2020072742647

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 48,446 hours, 32,199 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod End
- Condition: Broken
- Location: Rt Wing Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREE CAUTION ILLUMINATED AFTER EXTENDING SLATS. RT WING SLAT DRIVE ACTUATOR ROD-END BROKEN. REPLACED ROD-END TO SLAT ACTUATOR. OPS OK . NO FURHER SLAT DISAGREE MSGS NOTED.
